Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How to lower my blood pressure by supplements?

Anyone aware of a supplement, etc. that will reduce your high blood prerssure. I am taking Garlic tablets (2 a day, @ 510mg each) for my cholesterol, just to add that in fo., for ya . Thanks guys!
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Important factors include exercise and diet. Regular exercise will help increase the number and flexibility of your blood vessels. It also helps to avoid or limit the intake of certain foods and elements , i.e. - salt (sodium). If you are having problems with your blood pressure see your doctor since many times blood pressure problems can be corrected or at least reduced with diet and exercise. If that doesn't work, then prescription medication is the next step. Although you should get a doctor's advice before you self medicate, the garlic will help with circulation as will fish oil and B-12. Potassium can also help lower blood pressure. A good multi-vitamin would probably be a good starting place. High blood pressure is not something to fool around with - see your doctor. God bless you.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor